# SDR UIEA200600110

- Difficulty date: May 8, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 101,549 hours, 23,156 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B94052
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE WAS FOUND IN THE 65B94052 SKIN ASSEMBLY NR 3 STIFFENER, AND PRE-COOLER EXHAUST CUT OUT ADJACENT TO THE AFT CORNER AT N.S.248, ON THE RIGHT SIDE OF THE STRUT STRUCTURAL ASSEMBLIES FOR NR 3 AND NR 4 PYLONS.  INTERIM REPAIR FOR THE NR 3 AND NR 4 STRUT.  STRUCTURE ACCOMPLISHED AS PER BOEING MESSAGE 1-178658174 AND FAA FORM 81-00-9.
